MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-2329
Medical Device Problem Code Unintended Collision (1429)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name evolut fx plus valve; product id evfxplus-29 (serial: (b)(6)); product type: 0195-heart valves; implant date (b)(6) 2026.H6.The codes present in section h6.Correspond to multiple components/products that comprise this reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, the delivery catheter system (dcs) was inserted into the patient and advanced to the native aortic annulus.Despite following training guidance for slow deployment of the valve and centering the nosecone of the dcs be retracting the guidewire, the nosecone of the dcs interacted with the middle of the valve frame.Subsequently, the valve dislodged into the ascending aorta above the sinotubular junction (stj).The valve was then snared and held in place as a second dcs and valve were prepared.The second dcs was then inserted into the patient, and the second valve was successfully implanted.A 30-minute procedural delay occurred due to the valve dislodgement.Per the physician, the cause of dislodgement was the nosecone of the dcs interacting with the valve frame.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that the right side was used as the access site, and the cusp overlap technique was used as standard.Per the physician, the patient's anatomy did not contribute to the dislodgement.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25107091
Report Number9612164-2026-02355
Device Sequence Number21520536
Product Code NPT
UDI-Device Identifier00763000942700
UDI-Public(01)00763000942700(17)280127(10)0013259441(20)01
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-2329
Device Catalogue NumberD-EVOLUTFX-2329
Device Lot Number0013259441
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date05/27/2026
Date Device Manufactured01/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight101 KG